RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1960, Volume 24, Issue 5, Pages 721–742 (Mi izv3676)  

This article is cited in 11 scientific papers (total in 13 papers)

Averaging in systems of ordinary differential equations with rapidly oscillating solutions

D. V. Anosov


Full text: PDF file (1818 kB)

Bibliographic databases:
Received: 02.07.1959

Citation: D. V. Anosov, “Averaging in systems of ordinary differential equations with rapidly oscillating solutions”, Izv. Akad. Nauk SSSR Ser. Mat., 24:5 (1960), 721–742

Citation in format AMSBIB
\Bibitem{Ano60}
\by D.~V.~Anosov
\paper Averaging in systems of ordinary differential equations with rapidly oscillating solutions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1960
\vol 24
\issue 5
\pages 721--742
\mathnet{http://mi.mathnet.ru/izv3676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=126592}
\zmath{https://zbmath.org/?q=an:0102.08003}


Linking options:
  • http://mi.mathnet.ru/eng/izv3676
  • http://mi.mathnet.ru/eng/izv/v24/i5/p721

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, V. M. Volosov, “The work of Tikhonov and his pupils on ordinary differential equations containing a small parameter”, Russian Math. Surveys, 22:2 (1967), 124–142  mathnet  crossref  mathscinet  zmath
    2. M. I. Freidlin, “The averaging principle and theorems on large deviations”, Russian Math. Surveys, 33:5 (1978), 117–176  mathnet  crossref  mathscinet  zmath
    3. V. I. Bakhtin, “Averaging in multifrequency systems”, Funct. Anal. Appl., 20:2 (1986), 83–88  mathnet  crossref  mathscinet  zmath  isi
    4. A. M. Samoilenko, R. I. Petrishin, “On integral manifolds of multifrequency oscillatory systems”, Math. USSR-Izv., 36:2 (1991), 391–409  mathnet  crossref  mathscinet  zmath  adsnasa
    5. S. M. Pergamenshchikov, “Asymptotic expansions for a model with distinguished “fast” and “slow” variables, described by a system of singularly perturbed stochastic differential equations”, Russian Math. Surveys, 49:4 (1994), 1–44  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. M. Samoilenko, “N. N. Bogolyubov and non-linear mechanics”, Russian Math. Surveys, 49:5 (1994), 109–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. V. I. Arnol'd, “From Averaging to Statistical Physics”, Proc. Steklov Inst. Math., 228 (2000), 184–190  mathnet  mathscinet  zmath
    9. A. I. Neishtadt, “On averaging in two-frequency systems with small Hamiltonian and much smaller non-Hamiltonian perturbations”, Mosc. Math. J., 3:3 (2003), 1039–1052  mathnet  mathscinet  zmath
    10. A. I. Neishtadt, “Capture into Resonance and Scattering on Resonances in Two-Frequency Systems”, Proc. Steklov Inst. Math., 250 (2005), 183–203  mathnet  mathscinet  zmath
    11. A. I. Neishtadt, A. A. Vasiliev, A. V. Artemyev, “Resonance-induced surfatron acceleration of a relativistic particle”, Mosc. Math. J., 11:3 (2011), 531–545  mathnet  mathscinet
    12. I. Ya. Aref'eva, I. V. Volovich, “Asymptotic expansion of solutions in a rolling problem”, Proc. Steklov Inst. Math., 277 (2012), 1–15  mathnet  crossref  mathscinet  isi  elib  elib
    13. A. I. Neishtadt, “Averaging, passage through resonances, and capture into resonance in two-frequency systems”, Russian Math. Surveys, 69:5 (2014), 771–843  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:695
    Full text:313
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019